# SDR DALA2015012200535

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 73,597 hours, 33,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW SEAT 24D INOPERATIVE.  FOUND DAMAGED WIRE AT UNDERSEAT HARNESS CONNECTOR.  REPAIRED IAW SWPM 20-30-12.  OPS CHECKED OK.
